BibTeX record: journals/cma/ReyesRM08

download as .bib file

@article{DBLP:journals/cma/ReyesRM08,
  author    = {Elia Reyes and
               Francisco Rodr\'{\i}guez and
               Jos\'{e} Antonio Mart\'{\i}n},
  title     = {Analytic-numerical solutions of diffusion mathematical models with
               delays.},
  journal   = {Computers \& Mathematics with Applications},
  year      = {2008},
  volume    = {56},
  number    = {3},
  pages     = {743--753},
  url       = {http://dx.doi.org/10.1016/j.camwa.2008.02.011},
  doi       = {10.1016/j.camwa.2008.02.011},
  timestamp = {Wed, 03 Sep 2014 09:50:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/ReyesRM08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}